# SDR SWAA085245

- Difficulty date: September 25, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 10,933 hours, 6,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C34691
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE GIRT BAR OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
